advertisement
Question
Posted by: Ntosh | 2004/11/25

RE:Is it dangerous to use Pain tablets/Multivitamins whilst pregnant

Hi Doc,
I'm 9 weeks pregnant and would like to know if its dangerous to use pain tablets,betaprofen or multivitamins whilst pregnant.

Regards,
Ntosh

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Multivitamins are fine, but do not use betaprofen.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Anonymous | 2016/02/24

Is my bbysafe as Iam taking betaprofen on 8weeks pregnant

Reply to Anonymous
Posted by: mbali | 2013/11/14

if u hav taken the betaprofen and you are 8months pregnant whats gonna happen

Reply to mbali
Posted by: Jessica | 2004/11/25

Normal Vitamins contains high dosages of Vitamin A, which can cause problems, Pregnavit is better as it is specifically designed for pregnant ladies, It is not expensive, R35 for a months supply, most vitamin companies also make for pregnant woman. Rather use it and as * said, panado's for pain, the other one you asked about is unfimiliar to me.

Jessica

Reply to Jessica
Posted by: * | 2004/11/25

Multivitamins are fine as long as they are taken at the right prescribed dosage and for pain you should only take panado's

Reply to *

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement